Posted by: Bee | 2009-01-20

Black hole


I' ve been on nuzak for 9 year now, my dosage was increased a year ago. I have all the reason in the world to be happy, but I feel like crap. I' ve been feeling very down since Oct. last year. Got married in Aug. last year to a wonderful man, but we fight a lot. I feel unhappy. I don' t feel like seeing a shrink, as I' ve done this so many times. I' m going to my GP on Monday to discuss the meds, cause I think my body is immune to it by now. My granddad committed suicide, which means he was severly depressed. But I am the ony other depressed relative. Could it all be in my head?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Nuzak, like all antidepressants, can be very useful in righting the chemical imbalances that often cause depression. But as chemicals, they don't automatically solve problems in life which one might be bothered by. Fortunately, you cannot become immune to the benefits of such medicines. But something like CBT counselling, which helps depression significantly, but gives YOU the power to control such symptoms when they arise, would probably suit you better.
Apart from the fact that it has other physical components, symptoms and problems, I never quite understand when people talk of Depression as being "all in the head" --- that's like saying that appendicitisis "all in the appendix --- where else should it be ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.